MAUDE Adverse Event Report: BECTON, DICKINSON & CO., (BD) BD VACUTAINER® MULTIPLE SAMPLE LUER ADAPTER; BLOOD SPECIMEN COLLECTION DEVICE

BECTON, DICKINSON & CO., (BD) BD VACUTAINER® MULTIPLE SAMPLE LUER ADAPTER; BLOOD SPECIMEN COLLECTION DEVICE
Catalog Number 367290
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: "material #: 367290, lot/batch #: 3013504.Bd had not received samples, but 1 photo was provided for investigation.The photo shows an unused device next to its shelf carton.Additionally, 10 retention samples from bd inventory were evaluated by visual examination for any hub defects and no issues were observed relating to inability to detach as all samples met specifications.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint is unable to be confirmed for the indicated failure mode inability to detach.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.".
 
Event or Problem Description
It was reported while using a bd vacutainer® multiple sample luer adapter to draw blood, the hub of the device got stuck in the connection of a central venous catheter.There was no report of adverse impact to patients or users.

Brand Name
BD VACUTAINER® MULTIPLE SAMPLE LUER ADAPTER
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON, DICKINSON & CO., (BD)
1575 airport road
sumter SC 29153
Manufacturer (Section G)
BECTON, DICKINSON & CO., (BD)
1575 airport road
sumter SC 29153
Manufacturer Contact
jo doyka
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key20334656
Report Number1024879-2024-00874
Device Sequence Number9592263
Product Code JKA
UDI-Device Identifier50382903672900
UDI-Public(01)50382903672900(11)230113(17)260131(10)3013504
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K991088
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2026
Device Catalogue Number367290
Device Lot Number3013504
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2024
Initial Report FDA Received Date09/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown